# SDR SWIA202266220

- Difficulty date: July 25, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 30,723 hours, 24,042 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Apu
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: APU DOOR OPEN IN FLIGHT.  WOULD NOT CLOSE. / C: DEFERRED APU DOOR OPEN PER MEL 49-14-1B. C/W MX ACTION. PLACARD INSTALLED. / CAT C DUE 8-4-22 / *** SMOD MUST BE CONTACTED BEFORE RETURNED TO SERVICE AFTER REPAIRS ARE COMPLETED DUE TO 2X ODI EVENTS *** / PER FLEET COORDINATION PLEASE TROUBLESHOOT PER FIM TASK 49-14-16-810-803. MDC ANALYZER REPORTS B1-006000. THIS IS A POTENTIAL FUTURE ODI EVENT. INSPECT APU DOOR ACTUATION SYSTEM FOR LOOSENESS OR PLAY. IF NO PLAY IS FOUND, IT IS STRONGLY RECOMMENDED THAT THE APU DOOR ACTUATOR IS REPLACED. PN-7082114-2   (FLIGHT 3985 - FILED CLOSED)    JUL 25, 2022  STATION: CID--DEFERRED APU DOOR OPEN PER MEL 49-14-1B. C/W MX ACTION. PLACARD INSTALLED.  / JUL 28, 2022  STATION: MKE -- REACTIVATED APU INLET DOOR IN REFERENCE TO AMM 49-14-00. PERFORMED CONTINUITY AND INSULATION RESISTANCE CHECKS BETWEEN THE APU ECU, THE APU DOOR ACTUACTOR, AND THE APU DOOR POSITION INDICATOR, PERFORMED A VOLTAGE CHECK AND VERIFIED THE GROUND GOING TO THE APU DOOR ACTUATOR, NO DEFECTS NOTED. WIRING CHECKS PERFORMED IN REFERENCE WITH WM 49-15-01. REMOVED AND REPLACED APU INLET DOOR POSITION SENSOR IN REFERENCE TO AMM 49-14-29. RIGGED APU INLET DOOR IN REFERENCE TO AMM 49-14-19, RIGGING VALUES WITHIN LIMITS. PERFORMED FUNCTIONAL TEST OF APU INLET DOOR, TEST PASSED AND NO ASSOCIATED FAULTS APPEARED. DMI CLEARED, PLACARDS REMOVED. AIRCAFT AUTHORIZED FOR RETURN TO STATUS AS PER SMOD JASON MILLER.
